RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1263–1266 (Mi dan32096)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A criterion for the existence of a bicompact element in a continuous decomposition. A theorem on the invariance of weight under open-closed finite-to-one mappings

A. Arkhangel'skii

Lomonosov Moscow State University

Full text: PDF file (677 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 12.05.1965

Citation: A. Arkhangel'skii, “A criterion for the existence of a bicompact element in a continuous decomposition. A theorem on the invariance of weight under open-closed finite-to-one mappings”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1263–1266

Citation in format AMSBIB
\Bibitem{Ark66}
\by A.~Arkhangel'skii
\paper A criterion for the existence of a bicompact element in a continuous decomposition. A theorem on the invariance of weight under open-closed finite-to-one mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1263--1266
\mathnet{http://mi.mathnet.ru/dan32096}
\zmath{https://zbmath.org/?q=an:0152.20907}


Linking options:
  • http://mi.mathnet.ru/eng/dan32096
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Mappings and spaces”, Russian Math. Surveys, 21:4 (1966), 115–162  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:44
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020